# SDR DXTA200601213

- Difficulty date: January 25, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N907QS
- Make and model: Cessna 750
- Aircraft serial: 7500201
- Aircraft time: 3,620 hours, 2,101 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Position Switch
- Condition: Out Of Adjust
- Location: Mlg Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR HANDLE WOULD NOT CYCLE TO UP POSITION, GEAR REMAINED DOWN AND LOCKED.  ADJUSTED NOSE GEAR SQUAT SWITCH IAW CE 750 MM 32-60-00.  OPS CHECK GOOD.
